# SDR H792002F00000

- Difficulty date: March 23, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N155RR
- Make and model: Cessna T210N
- Aircraft serial: 21063286
- Engine: Cont TSIO520*
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bracket
- Part number: 12326231
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 2,882 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION NOTICED CRACKS IN THE LEFT AFT HORIZONTAL STABILIZER ATTACH BRACKET.  IF BRACKET IS CRACKED, REPLACE WITH IMPROVED BRACKET.
